# SDR CALA0801008

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N16650
- Make and model: Boeing 737524
- Aircraft serial: 28911
- Aircraft time: 28,610 hours, 15,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602311SP
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 2 SLAT INBOARD AND OUTBOARD WEDGE SEALANT DAMAGED, NEED TO CHECK FOR DELAMINATION.  REMOVED AND REPLACED DELAMINTED SKIN AND CORE ON LEFT WING NUMBER 2 SLAT PER SRM 51-70-10 AND APPLIED PROTECTIVE FINISH PER CAL ECRA 5100 500128 REV Q.
